# SDR DALA2024090308688

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 93,832 hours, 16,907 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1813 1R DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: RELOCATED CIRCUIT BOARD TO REAR OF HOUSING AND RE LAMPED LED'S. SLIDE LIGHT NOW CHECKS GOOD PER B767-400 AMM 52-73. (6053868)
